# SDR USAA2012062900002

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 26,993 hours, 20,972 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CABIN EMERGENCY ESCAPE PATH LIGHTING HARNESS BROKEN ON LEFT SEATS AT ROWS 14, 18 & 20.  REPLACED HARNESS LEFT SEATS AT ROWS 14, 18 & 20 IAW A319 AMM 33-51-18-400-001-A, OPS CHECKED GOOD IAW AMM 33-51-00-710-009A.
